RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1989, Volume 34, Issue 1, Pages 128–151 (Mi tvp1239)  

This article is cited in 13 scientific papers (total in 13 papers)

Multidimensional version of the second uniform limit theorem of Kolmogorov

A. Yu. Zaitsev


Full text: PDF file (1249 kB)

English version:
Theory of Probability and its Applications, 1989, 34:1, 108–128

Bibliographic databases:

Received: 23.01.1987
Revised: 20.05.1988

Citation: A. Yu. Zaitsev, “Multidimensional version of the second uniform limit theorem of Kolmogorov”, Teor. Veroyatnost. i Primenen., 34:1 (1989), 128–151; Theory Probab. Appl., 34:1 (1989), 108–128

Citation in format AMSBIB
\Bibitem{Zai89}
\by A.~Yu.~Zaitsev
\paper Multidimensional version of the second uniform limit theorem of Kolmogorov
\jour Teor. Veroyatnost. i Primenen.
\yr 1989
\vol 34
\issue 1
\pages 128--151
\mathnet{http://mi.mathnet.ru/tvp1239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=993957}
\zmath{https://zbmath.org/?q=an:0683.60015|0665.60031}
\transl
\jour Theory Probab. Appl.
\yr 1989
\vol 34
\issue 1
\pages 108--128
\crossref{https://doi.org/10.1137/1134003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CQ16000003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1239
  • http://mi.mathnet.ru/eng/tvp/v34/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Zaitsev, “On approximation of the sample by a Poisson point process”, J. Math. Sci. (N. Y.), 128:1 (2005), 2556–2563  mathnet  crossref  mathscinet  zmath  elib
    2. Roos B., “Kerstan's method for compound Poisson approximation”, Annals of Probability, 31:4 (2003), 1754–1771  crossref  mathscinet  zmath  isi
    3. Cekanavicius V., Wang Y.H., “Compound Poisson approximations for sums of discrete nonlattice variables”, Advances in Applied Probability, 35:1 (2003), 228–250  crossref  mathscinet  zmath  isi
    4. A. Yu. Zaitsev, “On the approximation of convolutions by accompanying laws in the scheme of series”, J. Math. Sci. (N. Y.), 199:2 (2014), 162–167  mathnet  crossref  mathscinet
    5. A. Yu. Zaitsev, “The accuracy of strong Gaussian approximation for sums of independent random vectors”, Russian Math. Surveys, 68:4 (2013), 721–761  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Kruopis J. Cekanavicius V., “Compound Poisson Approximations for Symmetric Vectors”, J. Multivar. Anal., 123 (2014), 30–42  crossref  isi
    7. Theory Probab. Appl., 59:2 (2015), 222–243  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. Yu. V. Prokhorov, F. Götze, V. V. Ulyanov, “On bounds for characteristic functions of the powers of asymptotically normal random variables”, Theory Probab. Appl., 62:1 (2018), 98–116  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. F. Götze, Yu. S. Eliseeva, A. Yu. Zaitsev, “Arak inequalities for concentration functions and the Littlewood–Offord problem”, Theory Probab. Appl., 62:2 (2018), 196–215  mathnet  crossref  crossref  mathscinet  isi  elib
    10. F. Gettse, A. Yu. Zaitsev, “Redkie sobytiya i puassonovskie tochechnye protsessy”, Veroyatnost i statistika. 26, Zap. nauchn. sem. POMI, 466, POMI, SPb., 2017, 109–119  mathnet
    11. M. A. Lifshits, Ya. Yu. Nikitin, V. V. Petrov, A. Yu. Zaitsev, A. A. Zinger, “Toward the history of the Saint Petersburg school of probability and statistics. I. Limit theorems for sums of independent random variables”, Vestn. St Petersb. Univ. Math., 51:2 (2018), 144–163  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    12. F. Gettse, A. Yu. Zaitsev, “Otsenki blizosti svertok veroyatnostnykh raspredelenii na vypuklykh mnogogrannikakh”, Veroyatnost i statistika. 27, Zap. nauchn. sem. POMI, 474, POMI, SPb., 2018, 108–117  mathnet
    13. F. Gettse, A. Yu. Zaitsev, D. N. Zaporozhets, “Uluchshennyi mnogomernyi variant vtoroi ravnomernoi predelnoi teoremy Kolmogorova”, Veroyatnost i statistika. 28, Zap. nauchn. sem. POMI, 486, POMI, SPb., 2019, 71–85  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:137
    Full text:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020